Alert archive / Louisiana / Tornado Warnings in 2022
Tornado Warning 17, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Mar 30, 2022, 8:18 PM CDT for Saint Tammany Parish, Louisiana; Hancock County, Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2022, 8:18 PM CDT (01:18 UTC)
- Expired
- Mar 30, 2022, 9:00 PM CDT
- In force
- 42 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Saint Tammany Parish, LA, Hancock County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 1:48 PM CDT | Tornado Watch | SPC | 9 hr |
| Mar 30, 6:39 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 1.3 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 881 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 361 m²/s²
- 0-3 km storm-relative helicity
- 447 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 11.0
The text
As transmitted.
219
WFUS54 KLIX 310118
TORLIX
LAC103-MSC045-310200-
/O.NEW.KLIX.TO.W.0017.220331T0118Z-220331T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
818 PM CDT Wed Mar 30 2022
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Southeastern St. Tammany Parish in southeastern Louisiana...
Southern Hancock County in southern Mississippi...
* Until 900 PM CDT.
* At 817 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lake Catherine, or 8 miles south of Slidell,
moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Pearlington around 835 PM CDT.
Waveland and Shoreline Park around 850 PM CDT.
Bay St. Louis and Kiln around 855 PM CDT.
Diamondhead around 900 PM CDT.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 261 and 265, and
between mile markers 270 and 273.
Interstate 10 in Mississippi between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3025 8942 3023 8942 3020 8945 3018 8957
3015 8958 3016 8962 3017 8958 3018 8959
3017 8972 3022 8981 3023 8981 3041 8956
3041 8943 3035 8937 3034 8938 3034 8936
3030 8934
TIME...MOT...LOC 0117Z 237DEG 40KT 3016 8979
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG4 follow-up statements
288
WWUS54 KLIX 310134
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
834 PM CDT Wed Mar 30 2022
LAC103-MSC045-310200-
/O.CON.KLIX.TO.W.0017.000000T0000Z-220331T0200Z/
St. Tammany LA-Hancock MS-
834 PM CDT Wed Mar 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN ST. TAMMANY PARISH IN SOUTHEASTERN LOUISIANA AND
SOUTHERN HANCOCK COUNTIES...
At 834 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Pearlington, or 10 miles east of Slidell, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Waveland and Shoreline Park around 850 PM CDT.
Bay St. Louis and Kiln around 855 PM CDT.
Diamondhead around 900 PM CDT.
This includes the following Interstates...
Interstate 10 in Louisiana near mile marker 273.
Interstate 10 in Mississippi between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3025 8942 3023 8942 3020 8964 3026 8970
3041 8956 3041 8943 3035 8937 3034 8938
3034 8936 3030 8934
TIME...MOT...LOC 0134Z 237DEG 40KT 3026 8960
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
KLG105
WWUS54 KLIX 310138
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
838 PM CDT Wed Mar 30 2022
LAC103-310147-
/O.CAN.KLIX.TO.W.0017.000000T0000Z-220331T0200Z/
St. Tammany LA-
838 PM CDT Wed Mar 30 2022
...THE TORNADO WARNING FOR SOUTHEASTERN ST. TAMMANY PARISH IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Louisiana. A Tornado Watch also remains in effect until 400 AM CDT
for southern Mississippi.
LAT...LON 3025 8942 3023 8942 3021 8960 3023 8962
3024 8961 3025 8963 3030 8964 3041 8956
3041 8943 3035 8937 3034 8938 3034 8936
3030 8934
TIME...MOT...LOC 0137Z 237DEG 40KT 3028 8956
$$
MSC045-310200-
/O.CON.KLIX.TO.W.0017.000000T0000Z-220331T0200Z/
Hancock MS-
838 PM CDT Wed Mar 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHERN
HANCOCK COUNTY...
At 837 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Pearlington, or 10 miles west of Waveland, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Waveland and Shoreline Park around 850 PM CDT.
Bay St. Louis and Kiln around 855 PM CDT.
Diamondhead around 900 PM CDT.
This includes Interstate 10 in Mississippi between mile markers 1 and
14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3025 8942 3023 8942 3021 8960 3023 8962
3024 8961 3025 8963 3030 8964 3041 8956
3041 8943 3035 8937 3034 8938 3034 8936
3030 8934
TIME...MOT...LOC 0137Z 237DEG 40KT 3028 8956
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
KLG093
WWUS54 KLIX 310147
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
847 PM CDT Wed Mar 30 2022
MSC045-310200-
/O.CON.KLIX.TO.W.0017.000000T0000Z-220331T0200Z/
Hancock MS-
847 PM CDT Wed Mar 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN HANCOCK COUNTY...
At 847 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Shoreline Park, or near Waveland, moving northeast
at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Bay St. Louis and Kiln around 855 PM CDT.
Diamondhead around 900 PM CDT.
This includes Interstate 10 in Mississippi between mile markers 8 and
14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3027 8944 3026 8949 3031 8953 3037 8952
3041 8943 3035 8937 3034 8938 3034 8936
3030 8934
TIME...MOT...LOC 0147Z 237DEG 40KT 3034 8945
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
KLG287
WWUS54 KLIX 310150
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
850 PM CDT Wed Mar 30 2022
MSC045-310200-
/O.EXP.KLIX.TO.W.0017.000000T0000Z-220331T0200Z/
Hancock MS-
850 PM CDT Wed Mar 30 2022
...THE TORNADO WARNING FOR SOUTHEASTERN HANCOCK COUNTY WILL EXPIRE AT
900 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 400 AM CDT for southern
Mississippi.
LAT...LON 3027 8944 3026 8949 3031 8953 3037 8952
3041 8943 3035 8937 3034 8938 3034 8936
3030 8934
TIME...MOT...LOC 0150Z 237DEG 40KT 3035 8943
$$
KLGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Mar 30, 3:29 PM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, Mar 30, 3:29 PM CDT, 4 hours 49 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service New Orleans LA
329 PM CDT Wed Mar 30 2022
.NEAR TERM...Through Tonight
The forecast for the severe weather this afternoon and evening is
still on track. A tornado watch is in effect for all of LA and
southern MS. The coastal MS counties and Pearl River county is
out of the watch right now but may be added as the line gets that
far east. Tornado and Severe Thunderstorm Warnings have been
issued by offices to the west with a few reports of structural and
tree damage. Ahead of the line, winds are already gusting 40-50
MPH which is already causing tree damage and power outages. It
won't take much more wind in the line to have severe storms and
cause more damage. This will be enhanced by some mid level drying.
The main threat is still damaging wind gusts in the line but
brief tornadoes within the line are still a possibility and there
is a history of those in the line.
Ahead of the line, showers have not been able to get going due to
a cap. This cap should continue to break which will enhance the
instability in front of the line, keeping the line strong to
severe as it moves into SE LA. There's already 60-70 knots of bulk
shear, with 30-40 knots of 0-1 km shear. The shear is there; the
question is the instability, which continues to increase each
hour.
Overall, there is really no change to our thoughts over the last
few days. The line is still expected to have severe winds (greater
than 58 MPH gust) when it moves through the region. The latest
timing for when the line gets to a parish/county is similar to
before, Wilkinson/Iberville/Pointe Coupee from now through 4PM,
Baton Rouge area 4-7, New Orleans 6-9 and the MS coast 8-10.
Remember to take severe thunderstorm warnings as serious as
tornado and get to an interior room if a warning is issued!
.SHORT TERM...Thursday through Saturday Night
By Thursday morning, the front will be off to the east with drier
and cooler air moving in and winds subsiding. Lows Thu night will
be in the mid 40s to lower 50s. Surface high pressure quickly
moves into the region but the previous front will stall over
the open Gulf. Rain looks to redevelop over the boundary from west
to east with the aid of a weak shortwave in zonal flow aloft.
This looks to be mostly Saturday evening and overnight. Highs and
lows will start to warm again as we go into Saturday.
.LONG TERM...Sunday through Wednesday
An upper trough is moving through the northeast on Sunday with a
lingering boundary along the Gulf Coast. High pressure will
continue to move southeast over the region. As the upper pattern
flattens, the surface high pressure will shift to the east but the
area will remain dry. The next trough will start to dig into the
desert southwest Monday afternoon. With a surface low forming
ahead of it, a front and its precip will start to move in Monday
night and move through by Wednesday morning.
Highs will be generally in the lower 80s through the long term.
Lows will be in the 50s Sat and Sun night and then warming into
the lower 60s.
&&
.AVIATION...
A mix of MVFR and VFR conditions are occurring with conditions
probably settling to IFR/VFR as the rain moves in. Wind gusts are
gusting as high as 40 knots with sustained anywhere from 20-30
knots. Occasionally higher values are possible. A line of strong
to severe thunderstorms is going to move through this evening and
the line was timed out with TEMPO groups. Wind gusts of 50-60kts
are possible with that line, if not higher than that. Behind the
line, winds shift NW and will be less than 15 knots.
&&
.MARINE...
Gale Warning will remain as is, with conditions relaxing on
Thursday. Exercise Caution headlines likely to be appropriate at
times over the weekend over the open waters. Likely to need Small
Craft Advisories ahead of the next large scale trough around Monday
night or Tuesday next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 51 73 45 75 / 30 0 0 0
BTR 51 75 47 77 / 10 0 0 0
ASD 56 77 48 78 / 100 0 0 0
MSY 59 75 56 75 / 80 0 0 0
GPT 59 77 51 76 / 100 0 0 0
PQL 60 77 50 76 / 100 0 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...High Wind Warning until 9 PM CDT this evening for LAZ034>037-039-
046>050-056>061-063>072-075>078.
Coastal Flood Advisory until 1 AM CDT Thursday for LAZ064-
066>070-075-076-078.
Wind Advisory from 9 PM this evening to 1 AM CDT Thursday for
LAZ061-063-064-068>070-076>078.
GM...Gale Warning until 1 AM CDT Thursday for GMZ530-532-534-536-538-
550-552-555-557-570-572-575-577.
MS...High Wind Warning until 9 PM CDT this evening for MSZ068>071-077-
080>082.
Coastal Flood Advisory until 1 AM CDT Thursday for MSZ080>082.
Wind Advisory from 9 PM this evening to 1 AM CDT Thursday for
MSZ080>082.
GM...Gale Warning until 1 AM CDT Thursday for GMZ532-534-536-538-550-
552-555-557-570-572-575-577.
&&In the hours before
Special weather statement, Mar 30, 6:29 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service New Orleans LA
629 PM CDT Wed Mar 30 2022
LAZ049-050-056>060-065-072-075-310000-
St. Charles LA-Livingston LA-Ascension LA-Upper Terrebonne LA-
Northwest St. Tammany LA-Southern Tangipahoa LA-Assumption LA-
St. John The Baptist LA-St. James LA-Upper Lafourche LA-
629 PM CDT Wed Mar 30 2022
...Strong thunderstorms will impact portions of St. John The Baptist,
southeastern Ascension, St. James, northwestern St. Charles, west
central St. Tammany, north central Terrebonne, southeastern
Livingston, northwestern Lafourche, southern Tangipahoa and eastern
Assumption Parishes through 700 PM CDT...
At 629 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Whitehall to Bayou Geneve. Movement was
east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Thibodaux, Covington, Napoleonville, Reserve, Hahnville, Laplace,
Gramercy, Lutcher, Madisonville, Schriever, Montz, Garyville,
Supreme, Raceland, Chackbay, Destrehan, Whitehall, Killona, Norco and
Paradis.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 184 and 219.
Interstate 12 between mile markers 61 and 69.
Interstate 55 in Louisiana between mile markers 1 and 24.
Interstate 310 between mile markers 6 and 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Louisiana.
&&
LAT...LON 3040 9067 3046 8994 3034 9004 3037 9010
3039 9021 3021 9041 3012 9043 3009 9041
3006 9037 3005 9028 2968 9059 2973 9111
2981 9110 2984 9113
TIME...MOT...LOC 2329Z 270DEG 31KT 3035 9064 2981 9109
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MEFFERLocal storm report, Mar 30, 7:04 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
704 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND DMG 1 SE PONCHATOULA 30.43N 90.44W
03/30/2022 TANGIPAHOA LA PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
&&
JFLSpecial weather statement, Mar 30, 7:12 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service New Orleans LA
712 PM CDT Wed Mar 30 2022
LAZ057>061-063>067-077-078-310115-
Lower Terrebonne LA-Western Orleans LA-Upper St. Bernard LA-
St. Charles LA-Eastern Orleans LA-Upper Terrebonne LA-
Lower Lafourche LA-St. John The Baptist LA-St. James LA-
Upper Plaquemines LA-Upper Lafourche LA-Upper Jefferson LA-
712 PM CDT Wed Mar 30 2022
...Strong thunderstorms will impact portions of southwestern St. John
The Baptist, southeastern St. James, northwestern St. Bernard, St.
Charles, Orleans, Terrebonne, Lafourche, Jefferson and northwestern
Plaquemines Parishes through 815 PM CDT...
At 711 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Laplace to 23 miles south of Amelia.
Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
New Orleans, Houma, Thibodaux, Cut Off, Metairie, Hahnville, Laplace,
Marrero, Chalmette, Galliano, Avondale, Larose, Harvey, East New
Orleans, Timberlane, Belle Chasse, Reserve, Jefferson, Gretna and
Harahan.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 205 and 213, and
between mile markers 215 and 254.
Interstate 55 in Louisiana between mile markers 1 and 6.
Interstate 310 between mile markers 1 and 11.
Interstate 510 between mile markers 1 and 3.
Interstate 610 between mile markers 1 and 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Louisiana.
&&
LAT...LON 2922 9084 2933 9116 2926 9117 2929 9132
3018 9045 3006 9038 3002 9018 3004 9000
3015 8988 3010 8982 3015 8963 3002 8973
3002 8984 2993 8982 2932 9042 2928 9058
2922 9056 2922 9053 2921 9054
TIME...MOT...LOC 0011Z 272DEG 32KT 3013 9043 2933 9121
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MEFFERSpecial weather statement, Mar 30, 7:26 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service New Orleans LA
726 PM CDT Wed Mar 30 2022
LAZ039-058-072-075-076-078-MSZ077-080-081-310145-
Washington LA-Southeast St. Tammany LA-Eastern Orleans LA-
Northwest St. Tammany LA-Southern Tangipahoa LA-
St. John The Baptist LA-Harrison MS-Hancock MS-Pearl River MS-
726 PM CDT Wed Mar 30 2022
...Strong thunderstorms will impact portions of northeastern St. John
The Baptist, St. Tammany, southeastern Tangipahoa and eastern
Washington Parishes, northwestern Harrison, Hancock and Pearl River
Counties through 845 PM CDT...
At 725 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Varnado to 6 miles southwest of
Madisonville. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Slidell, Bogalusa, Picayune, Covington, Poplarville, Diamondhead,
Pearl River, Abita Springs, Varnado, Madisonville, Sun, Kiln,
Pearlington, Lacombe, Crossroads, Stennis Space Center, Bush, Mcneil,
Shoreline Park and Saucier.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 260 and 273.
Interstate 10 in Mississippi between mile markers 1 and 14.
Interstate 12 between mile markers 50 and 84.
Interstate 59 in Louisiana between mile markers 1 and 11.
Interstate 59 in Mississippi between mile markers 1 and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Louisiana. A Tornado Watch also remains in effect until 400 AM CDT
for southern Mississippi.
&&
LAT...LON 3065 8934 3067 8913 3015 8958 3016 8962
3017 8958 3018 8959 3016 8966 3016 8975
3025 8987 3026 8998 3035 9006 3039 9019
3024 9037 3043 9035 3101 8977 3101 8951
3098 8943 3101 8935
TIME...MOT...LOC 0025Z 260DEG 36KT 3092 8968 3032 9023
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KLGLocal storm report, Mar 30, 7:51 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
751 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TSTM WND DMG ROSELAND 30.77N 90.52W
03/30/2022 TANGIPAHOA LA EMERGENCY MNGR
TREES DOWN A MOBILE HOME, ROOF RIPPED OFF,
AND TREES DOWN IN AREA. *POSSIBLE TORNADO
DAMAGE*.
&&
JFLLocal storm report, Mar 30, 7:57 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
757 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM TSTM WND DMG ROSELAND 30.77N 90.52W
03/30/2022 TANGIPAHOA LA EMERGENCY MNGR
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
ROSELAND. TREES DOWN A MOBILE HOME, ROOF
RIPPED OFF, AND TREES DOWN IN AREA.
*POSSIBLE TORNADO DAMAGE* *CORRECTED TIME*.
&&
JFLThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:09 PM CDT | Tornado Warning | LIX | Saint John the Baptist, Tangipahoa | 21 min |
| Mar 30, 7:12 PM CDT | Special Weather Statement | LIX | Lafourche, Orleans, Saint Charles, Terrebonne | 63 min |
| Mar 30, 7:23 PM CDT | Flash Flood Warning | LIX | Saint Tammany, Tangipahoa | 65 min |
| Mar 30, 7:26 PM CDT | Special Weather Statement | LIX | Saint Tammany | 79 min |
| Mar 30, 7:37 PM CDT | Special Marine Warning | LIX | 23 min | |
| Mar 30, 7:42 PM CDT | Tornado Warning | LIX | Saint Tammany | 18 min |
| Mar 30, 7:51 PM CDT | Tornado Warning | LIX | Saint Tammany | 11 min |
| Mar 30, 8:04 PM CDT | Special Marine Warning | LIX | 56 min | |
| Mar 30, 8:06 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles, Saint Tammany | 39 min |
| Mar 30, 8:08 PM CDT | Tornado Warning | LIX | Orleans | 10 min |
| Mar 30, 8:18 PM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Saint Bernard, Saint Charles | 68 min |
| Mar 30, 8:41 PM CDT | Special Weather Statement | LIX | Jefferson | 64 min |
| Mar 30, 8:56 PM CDT | Special Marine Warning | LIX | 64 min | |
| Mar 30, 9:46 PM CDT | Small Craft Advisory | LIX | 18 hr | |
| Mar 30, 10:05 PM CDT | Special Marine Warning | LIX | 115 min | |
| Mar 30, 8:41 PM CDT | Special Weather Statement | LIX | Hancock, Harrison, Jackson | 94 min |
| Mar 30, 9:02 PM CDT | Severe Thunderstorm Warning | LIX | Hancock, Harrison, Jackson | 43 min |
| Mar 30, 9:47 PM CDT | Tornado Warning | LIX | Jackson | 58 min |
| Mar 30, 10:11 PM CDT | Severe Thunderstorm Warning | LIX | Jackson | 33 min |
| Mar 30, 10:23 PM CDT | Tornado Warning | LIX | Jackson | 22 min |
Nearby
Tornado Warnings in Louisiana, 2022Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.